Alert archive / Nebraska / Red Flag Warnings in 2012

Red Flag Warning 30, NWS Hastings, NE

October 3, 201224 counties in Nebraska

NWS Hastings, NE issued this red flag warning at Oct 3, 2012, 4:39 AM CDT for 24 counties in Nebraska. It took effect at Oct 3, 2012, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 3, 2012, 4:39 AM CDT (09:39 UTC)
In effect from
Oct 3, 2012, 12:00 PM CDT
Expired
Oct 3, 2012, 8:06 PM CDT
In force
8 hr
Issued by
NWS Hastings, NE
All 24 counties

Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 49 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3853 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WWUS83 KGID 030939
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
439 AM CDT WED OCT 3 2012

...CRITICAL FIRE DANGER THIS AFTERNOON...

.SUSTAINED SOUTHERLY WIND AHEAD OF AN APPROACHING COLD FRONT THIS
AFTERNOON WILL RANGE BETWEEN 15 AND 20 MPH. GUSTS WILL BE NEAR 30
MPH THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP IN THE
UPPER TEENS AND THE LOWER 20S. THE COMBINATION OF GUSTY WIND...LOW
RELATIVE HUMIDITIES AND DRY VEGETATION WILL RESULT IN CRITICAL
FIRE DANGER CONDITIONS.

NEZ039>041-046>049-060>064-072>077-082>087-032100-
/O.NEW.KGID.FW.W.0030.121003T1700Z-121004T0200Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
439 AM CDT WED OCT 3 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
039...040...041...046...047...048...049...060...061...062...063...
064...072...073...074...075...076...077...082...083...084...085...
086 AND 087...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 9 PM CDT THIS EVENING.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 039 VALLEY... 
  FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER ZONE 041 NANCE... 
  FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER ZONE 047 HOWARD...
   FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER ZONE 049 POLK...
  FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER ZONE 061 BUFFALO...
  FIRE WEATHER ZONE 062 HALL...FIRE WEATHER ZONE 063 HAMILTON...
  FIRE WEATHER ZONE 064 YORK...FIRE WEATHER ZONE 072 GOSPER...
  FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER ZONE 074 KEARNEY...
  FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER ZONE 076 CLAY...
  FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER ZONE 082 
  FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER ZONE 084 
  FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE WEATHER ZONE 
  086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER.

* WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...FALLING TO VALUES BETWEEN 15 AND 20 PERCENT.

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE GROWTH
  AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO CONTAIN. USE
  CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD RESULT IN A FIRE.
  THIS INCLUDES THOSE UNDERWAY WITH HARVEST...AS THE USE OF LARGE
  FARM MACHINERY AND OFF ROAD VEHICLES IN THESE CONDITIONS COULD
  RESULT IN AN ACCIDENTAL FIRE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

GUERRERO
2 follow-up statements
204 
WWUS83 KGID 031939
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
239 PM CDT WED OCT 3 2012

...CRITICAL FIRE DANGER THIS AFTERNOON...

.SUSTAINED SOUTHERLY WIND AHEAD OF AN APPROACHING COLD FRONT THIS
AFTERNOON WILL RANGE BETWEEN 15 AND 20 MPH. GUSTS WILL BE NEAR
30 MPH THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP IN THE
UPPER TEENS AND THE LOWER 20S. THE COMBINATION OF GUSTY WIND...
LOW RELATIVE HUMIDITIES AND DRY VEGETATION WILL RESULT IN
CRITICAL FIRE DANGER CONDITIONS.

NEZ039>041-046>049-060>064-072>077-082>087-040200-
/O.CON.KGID.FW.W.0030.000000T0000Z-121004T0200Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
239 PM CDT WED OCT 3 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039...
040...041...046...047...048...049...060...061...062...063...064...
072...073...074...075...076...077...082...083...084...085...
086 AND 087...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 039 VALLEY... 
  FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER ZONE 041 NANCE... 
  FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER ZONE 047 HOWARD...
   FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER ZONE 049 POLK...
  FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER ZONE 061 BUFFALO...
  FIRE WEATHER ZONE 062 HALL...FIRE WEATHER ZONE 063 HAMILTON...
  FIRE WEATHER ZONE 064 YORK...FIRE WEATHER ZONE 072 GOSPER...
  FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER ZONE 074 KEARNEY...
  FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER ZONE 076 CLAY...
  FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER ZONE 082 
  FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER ZONE 084 
  FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE WEATHER ZONE 
  086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER.

* WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...FALLING TO VALUES BETWEEN 15 AND 20 
  PERCENT.

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE 
  GROWTH AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO 
  CONTAIN. USE CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD 
  RESULT IN A FIRE. THIS INCLUDES THOSE UNDERWAY WITH HARVEST...
  AS THE USE OF LARGE FARM MACHINERY AND OFF ROAD VEHICLES IN 
  THESE CONDITIONS COULD RESULT IN AN ACCIDENTAL FIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HALBLAUB
547 
WWUS83 KGID 040106
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT WED OCT 3 2012


NEZ039>041-046>049-060>064-072>077-082>087-040215-
/O.CAN.KGID.FW.W.0030.000000T0000Z-121004T0200Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
806 PM CDT WED OCT 3 2012

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 039...040...041...046...047...
048...049...060...061...062...063...064...072...073...074...075...
076...077...082...083...084...085...086 AND 087...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE RED
FLAG WARNING.

ALTHOUGH WINDS WILL BE GUSTY INTO THE OVERNIGHT HOURS...RELATIVE
HUMIDITY VALUES HAVE INCREASED DUE TO COOLING TEMPERATURES BEHIND
A COLD FRONT AND ALSO WITH SUNSET. THEREFORE...THE RED FLAG
WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Oct 3, 4:17 AM CDT, 22 minutes earlier.

Area forecast discussion, Oct 3, 4:17 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
417 AM CDT WED OCT 3 2012

.SHORT TERM...TODAY THROUGH 12Z SATURDAY. MAIN FORECAST CHALLENGE
CONTINUES TO BE THE APPROACHING COLD FRONT AND THE ASSOCIATED
WEATHER RELATED PHENOMENA. THE WIND FIELD COUPLED WITH LOW
RELATIVE HUMIDITY VALUES AHEAD OF THE COLD FRONT WILL PRESENT FIRE
WEATHER CONCERNS FOR TODAY. GOING WITH A RED FLAG WARNING FOR OUR
NEBRASKA COUNTIES THIS AFTERNOON.

TEMPERATURES AHEAD OF THE COLD FRONT WILL GET INTO THE MID 80S.
SOUTHERLY WIND SPEEDS AHEAD OF THE COLD FRONT WILL RANGE FROM 15 TO
20 MPH WITH GUSTS CLOSER TO 30 MPH. DEWPOINTS BEING IN THE MID TO
UPPER 30S AND LOWER 40S THIS AFTERNOON WILL PRODUCE RELATIVE
HUMIDITY VALUES IN THE UPPER TEENS AND LOWER 20S FOR A MAJORITY OF
THE CWA. GIVEN THESE CONDITIONS...A RED FLAG WAS WARRANTED THIS
AFTERNOON AND ONGOING THROUGH THE EARLY EVENING HOURS. THE TIMING
OF THE COLD FRONT COULD BE A KEY ISSUE TODAY WITH REGARDS TO FIRE
WEATHER CONCERNS. IF THE BOUNDARY SPEEDS UP ANYMORE THAN WHAT IS
FORECAST NOW...THESE CONDITIONS MIGHT NOT BE MET AS RELATIVE
HUMIDITY VALUES WILL QUICKLY BEGIN TO RISE AS THE FRONT PASSES.
THIS IS NOT A SLAM-DUNK EVENT...MAINLY BECAUSE THE TIMING OF THE
FRONT HAS NOT BEEN VERY CONSISTENT OVER THE LAST SEVERAL DAYS SO
CONFIDENCE IS LEANING TOWARDS MARGINAL. WITH THE BOUNDARY BEING
LESS THAN 24 HOURS FROM APPROACHING...THE GUIDANCE SHOULD HAVE A
DECENT GRIP ON THE SITUATION SO WENT WITH THE WARNING.

AS A RESULT OF LACKING MOISTURE CURRENTLY PROGGED TO BE IN THE
ATMOSPHERE TODAY...PRECIPITATION CHANCES BEHIND THE FRONT HAVE
DIMINISHED SIGNIFICANTLY ACROSS THE CWA FROM PREVIOUS FORECAST. THIS
ANALYSIS FALLS IN LINE WITH THE CRITERIA FOR FIRE WEATHER TODAY AS
FORECAST SOUNDINGS INDICATE A RATHER DRY ATMOSPHERE WITH AN
INVERTED-V PROFILE...WHERE THE LOWER LEVELS ARE ESPECIALLY DRY.
FURTHERMORE...CROSS SECTIONS OVER TIME SHOW VERY LITTLE MOISTURE IN
THE ATMOSPHERE DURING THE PASSAGE OF THE FRONT. PRECIPITATION
CHANCES ARE BEST BETWEEN 06Z AND 12Z WHERE MOISTURE BECOMES
EVIDENT...ALBEIT THESE CHANCES ARE STILL NOT VERY GOOD AS SLIGHT
CHANCES ARE CURRENTLY FORECAST. A BREAK IN PRECIPITATION CHANCES
OCCURS THURSDAY THROUGH THURSDAY NIGHT.

FRIDAY/FRIDAY NIGHT IS VERY INCONSISTENT BETWEEN THE MODELS AS FAR
AS PRECIP CHANCES GO. WITH THAT SAID...A CONVERGENCE ZONE IN THE
LOWER LEVELS WITH PLENTY OF MOISTURE IS FORECAST TO SET UP OVER THE
OUTLOOK AREA FRIDAY. TIMING AND COVERAGE WILL BE THE MAIN CHALLENGE
AS MODELS VARY IN OUTPUT. CONFIDENCE IS LOW FOR PRECIPITATION AT
THIS TIME AND SLIGHT CHANCES WILL BE FORECAST.

TEMPERATURES ON SATURDAY MORNING ARE GOING TO BE NEAR THE LOWER
30S FOR A MAJORITY OF THE CWA...HOWEVER...PRECIPITATION CHANCES
AND CLOUD COVER COULD PRODUCE SOME WARMER TEMPERATURES OVERNIGHT
THAN WHAT IS CURRENTLY FORECAST. OVERALL...ITS GOING TO BE A
RATHER CHILLY NIGHT ACROSS THE OUTLOOK AREA.

.LONG TERM...SATURDAY THROUGH TUESDAY. THE BIG STORY WILL CENTER
AROUND THE COLD TEMPERATURES...WHICH WILL BE THE COLDEST WEATHER WE
HAVE SEEN SINCE EARLY MARCH. LOW TEMPERATURES MAY FALL BELOW
FREEZING AS EARLY AS SATURDAY MORNING...BUT ARE EVEN MORE LIKELY TO
FALL BELOW FREEZING BY SATURDAY NIGHT INTO SUNDAY MORNING. OUR
CURRENT FORECAST IS CALLING FOR LOWS SATURDAY NIGHT/SUNDAY MORNING
TO RANGE FROM THE MID 20S AROUND ORD...TO THE UPPER 20S IN THE TRI
CITIES...TO AROUND 30 IN NORTHERN KANSAS. THIS WILL MARK THE END OF
THE GROWING SEASON...WHICH FOR HASTINGS AND MOST LOCATIONS SOUTH OF
HASTINGS INTO NORTHERN KANSAS WILL BE THE LONGEST GROWING SEASON ON
RECORD AT AROUND 210 CONSECUTIVE DAYS WITH LOW TEMPERATURES ABOVE
32F. THE LAST TIME HASTINGS WAS 32F OR BELOW WAS BACK ON MARCH 9TH.
GRAND ISLAND HAD THEIR LAST FREEZE A LITTLE LATER ON APRIL 11TH AND
THUS THE GRAND ISLAND GROWING SEASON IS NOT EXPECTED TO BE A
RECORD...BUT IT SHOULD STILL BE AROUND THE 15TH OR 16TH LONGEST
GROWING SEASON ON RECORD.

IN ADDITION TO THE COLD OVERNIGHT LOWS...HIGH TEMPERATURES SATURDAY
ARE ONLY FORECAST TO BE AROUND 50 DEGREES WITH COOL AND DRY HIGH
PRESSURE OVERHEAD. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH
TUESDAY BUT EXPECT HIGHS WILL GRADUALLY MODERATE INTO THE MID AND
UPPER 50S ON SUNDAY AND THEN 60S BY MONDAY AND TUESDAY. NORMAL HIGH
TEMPERATURES WOULD BE RIGHT AROUND 70F. DRY WEATHER IS EXPECTED TO
PERSIST THROUGH THE EXTENDED PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1258 AM CDT WED OCT 3 2012/

AVIATION...06Z KGRI TAF. SOUTH WINDS WILL INCREASE THROUGH THE
MORNING HOURS AND WILL BE VERY GUSTY BY EARLY AFTERNOON. A STRONG
COLD FRONT WILL SWING THROUGH DURING THE EVENING AFTER 7 PM.
STRONG NORTHWEST WINDS ARE EXPECTED BEHIND THE FRONT THIS EVENING
AND SHOULD LAST THROUGH MUCH OF THE NIGHT. CLEAR SKIES THIS
MORNING WILL GIVE WAY TO SOME MID AND HIGH CLOUDS THIS
EVENING...BUT VFR CONDITIONS WILL CONTINUE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     NEZ039>041-046>049-060>064-072>077-082>087.

KS...NONE.
&&

SHORT TERM...GUERRERO
LONG TERM/AVIATION...WESELY
Hazardous weather outlook, Oct 3, 4:23 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
423 AM CDT WED OCT 3 2012

NEZ039>041-046>049-060>064-072>077-082>087-041200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
423 AM CDT WED OCT 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING WILL BE IN EFFECT TODAY FOR NEBRASKA. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE UPPER TEENS AND LOWER 20S WITH
SUSTAINED WIND SPEEDS BETWEEN 15 AND 20 MPH. GUSTS WILL BE CLOSER
TO 30 MPH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MUCH COLDER AIR WILL SETTLE OVER THE AREA THURSDAY THROUGH SUNDAY
MORNING. TEMPERATURES MAY FALL BELOW FREEZING FRIDAY NIGHT...BUT
WILL BE EVEN MORE LIKELY OF FALLING BELOW FREEZING SATURDAY NIGHT. A
KILLING FREEZE IS BECOMING MORE LIKELY FOR SATURDAY NIGHT INTO
SUNDAY MORNING. THIS WOULD MARK THE END OF THE GROWING SEASON FOR
MOST OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-041200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
423 AM CDT WED OCT 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MUCH COLDER AIR WILL SETTLE OVER THE AREA THURSDAY THROUGH SUNDAY
MORNING. TEMPERATURES MAY FALL BELOW FREEZING FRIDAY NIGHT...BUT
WILL BE EVEN MORE LIKELY OF FALLING BELOW FREEZING SATURDAY NIGHT. A
KILLING FREEZE IS BECOMING MORE LIKELY FOR SATURDAY NIGHT INTO
SUNDAY MORNING. THIS WOULD MARK THE END OF THE GROWING SEASON FOR
MOST OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

GUERRERO

Nearby

Red Flag Warnings in Nebraska, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.